MAUDE Adverse Event Report: VISIONARE LLC CMF VISIONARE; 1.904.006 - 4 HOLE LONG STRAIGHT MINIPLATE, T 1.0MM

VISIONARE LLC CMF VISIONARE; 1.904.006 - 4 HOLE LONG STRAIGHT MINIPLATE, T 1.0MM
Model Number 1.904.006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the health professional description: "during the year 2024, (b)(4) company started the exclusive supply of orthoses, prostheses and special fixation materials for the specialty of buco-maxilo-facial, with the supply of visionare brand fixing plates.During this period, i noticed a significant increase in patients who evolved to fracture of the plates installed in the jaw, without apparent reason.The fracture of the fixation plates can interfere with the healing of the jaw, causing bad occlusions, pseudoarthrosis, osteomyelitis, among other problems, which will often be solved with new surgical interventions." complaint occurred in brazilian market.This content was translated from portuguese to english by visionare.The original complaint reported 4 plates broken, however, data from only 3 patients were shared.This occurrence generated the need to notify adverse events to anvisa through notification no.(b)(4).This event will be accounted for and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as applicable.As there are occurrences with 3 different patients, the company will make 3 adverse events notifications at fda.Investigation: it was evidenced that the implant 1.904.006 were applied in the orthognathic surgical technique, which is not recommended.Visionare has a specific line of products for such application, so we recommended that for orthognathic surgery procedure, the specific implants of visionare orthognathic line be used.The rhp (historical production record) of the batch of the occurrences' object was also evaluated and no divergences were observed in the modes of failures that could lead to the reported occurrences, showing that the products met the level of safety and effectiveness established by the project.Based on the above-mentioned assessment, this complaint being categorized as unfounded.
 
Additional Manufacturer Narrative
We fully respect the surgeon's decision to use a product that is not ideal for the intended technique, so regarding the "plate breakage", we suggest monitoring the evolution of each patient's clinical condition and if necessary, provide for the replacement of broken plate by the plate indicated for orthognathic surgery.We remain entirely at the disposal of the authorities, if there any additional questions.

Brand Name
CMF VISIONARE
Common Device Name
1.904.006 - 4 HOLE LONG STRAIGHT MINIPLATE, T 1.0MM
Manufacturer (Section D)
VISIONARE LLC
12251 towne lake drive
fort myers FL 33913 8012
Manufacturer (Section G)
VISIONARE LLC
12251 towne lake drive
fort myers FL 33913 8012
Manufacturer Contact
marina adami
12251 towne lake drive
fort myers, FL 33913-8012
2392442973
MDR Report Key21037156
Report Number3011196443-2024-00003
Device Sequence Number20747384
Product Code JEY
UDI-Device Identifier00810004511170
UDI-Public(01)00810004511170(11)230720(10)2808409
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180204
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1.904.006
Device Catalogue Number1.904.006
Device Lot Number2808409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale